Archived Content Notice
: This publication is provided for reference, research or recordkeeping purposes. It is not
subject to the Government of Canada Web Standards and has not been altered or updated since it was archived. Please contact us to
request a format other than those available.
A diffusion approximation for a network of reservoirs with power law release rule
; Glynn, J E; Glynn, P W. Stochastic
Hydrology and Hydraulics vol. 10, 1996 p. 17-37, https://doi.org/10.1007/bf01581792
(GSC Cont.# 1999162)